|Changing meds due to lipo
Apr 11, 2004
Hi , i am 29 female from Israel , hiv+ for 10 years !Started with Crixivan and imm started with hard lipo simptoms , i am suffering for 7 years from lipo , i been through kaletra and then switch to zerit after the lipo get worst my dr. changed meds again and at the moment i a taking viread(instead of the zerit) , videx and stockrin, my cd4>800, and vl<25, but i am in a hufe dipress due to the lipo , i have skiny legs and arms when u can see veins all out , no bott ,and huge stomach , do u think that due to changing the current meds there is a chance for me and how long till i'll see some results? Please reply asp !!!
| Response from Dr. Henry
Once lipoatrophy has developed it is tough to reverse. Some report improvements with focus on exercise, diet, and perhaps alternative meds that minimize mitochondria toxicity (check out Jon Kaiser's book Healing HIV or the www.daair.org website). Results have been mixed with diabetic drugs. Growth hormone might help fat gain areas by not areas where fat has been lost. A tough problem!!! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Getting AIDS From Topping?
- Are White Bumps On Penis A Symptom Of HIV?
- Headache Could I Have Acute HIV Infection
- Runny Nose Sign Of Seroconversion
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.